Bulletin (New Series) of the American Mathematical Society

Decidable varieties with modular congruence lattices

S. Burris and R. McKenzie

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 4, Number 3 (1981), 350-352.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183548126

Mathematical Reviews number (MathSciNet)
MR609049

Zentralblatt MATH identifier
0468.08008

Subjects
Primary: 03B25: Decidability of theories and sets of sentences [See also 11U05, 12L05, 20F10] 08B10: Congruence modularity, congruence distributivity 08A05: Structure theory

Citation

Burris, S.; McKenzie, R. Decidable varieties with modular congruence lattices. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 3, 350--352.https://projecteuclid.org/euclid.bams/1183548126


Export citation

References

  • 1. S. Burris and H. Werner, Sheaf constructions and their elementary properties, Trans. Amer. Math. Soc. 248 (1979), 269-309.
  • 2. R. Freese and R. McKenzie, The commutator, an overview (preprint).
  • 2a. R. Freese and R. McKenzie, Residually small varieties with modular congruence lattices, Trans. Amer. Math. Soc. 264 (1981), 419-430.
  • 3. J. Hagemann and C. Herrmann, A concrete ideal multiplication for algebraic systems and its relation to congruence distributivity, Arch. Math. (Basel) 32 (1979), 234-245.
  • 4. C. Herrmann, Affine algebras in congruence modular varieties, Acta Sci. Math. (Szeged) 41 (1979), 119-125.
  • 5. A. F. Pixley, Completeness in arithmetical algebras, Algebra Universalis 2 (1972), 179-196.
  • 6. M. Rubin, The theory of Boolean algebras with a distinguished subalgebra is undecidable, Ann. Sci. Univ. Clermont No. 60 Math. No. 13 (1976), 129-134.
  • 7. J. D. H. Smith, Mal'cev varieties, Lecture Notes in Math., vol. 554, Springer-Verlag, Berlin and New York, 1976.
  • 8. A. P. Zamjatin, A nonabelian variety of groups has an undecidable elementary theory, Algebra and Logic 17 (1978), 13-17.